Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Treatment for anxiety - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   hi.
Doctor :   how can I help you?
User :   i think i might have anxzitity
User :   it runs in my family
Doctor :   ok
User :   after a argument or a fight i get really shaky my hands shake my foot shakes and i feel like im going to vomit
User :   even tho i just ate a few chips.
User :   sorry about that my internet is beign wacky.
User :   so what do you think it might be?
Doctor :   hi
Doctor :   how are you?
User :   im okay.
Doctor :   ok
User :   im from before,sorry
Doctor :   ok
User :   i think i might have anxzitity ,it runs in my family ,after a argument or a fight i get really shaky my hands shake my foot shakes and i feel like im going to vomit ,even tho i just ate a few chips.
Doctor :   ok
User :   and i dont know what it could be ive had this forawhile now ,but recently its gotten worse
User :   would you know what that could be?
Doctor :   ok
Doctor :   do you have anything else to tell me about your problem?
User :   no.
Doctor :   so can I ask you some relevant questions?
User :   yes,go ahead.
Doctor :   ok
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor